Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Side effects of depo injection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   Hello.
Doctor :   how can i help you
User :   I am in serious need of some answers, and seeing as how I only have 5 minutes... I'm going to lay it out on you. I'm sorry!
Doctor :   ok
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight
User :   I have been having a lot of doubts lately. I'm on the depo-shot, but I missed the directed injection time a little while back. I missed it by a week or so, and I think the serum stopped coursing through my system, because I began to bleed. I went, and had the injection done. I then had unprotected sex, where the male ejaculated inside of me, and since then I have been having: Doctor :   ok
User :   uncontrollable eating habits, serious mood swings, various needs for specific drinks, foods - i've gained a lot of weight, and quickly. I've been crying on and off non-stop - I have gas and bloating, and I constantly have to go to the bathroom.
Doctor :   ok
Doctor :   did u do urine pregnancy test
Doctor :   anytime
User :   Age:18 Gender: Female Location: zzzzzz Occupation: n/a Marial Status: Single Height: 5'6" and 215 lbs.
User :   No.
Doctor :   this is all side effects of depot injection
User :   I have NEVER had these before.
Doctor :   gas bloating can be due to gastritis

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor